# SDR W8PA960185

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER CHORD OF THE BS 328 FLOOR BEAM CORRODED AROUND FASTENER HOLES AND ON TOP FLANGE.  REMOVED UPPER CHORD, FOUND CORROSION OUT OF LIMITS.  FABRICATED AND INSTALLED NEW FLOOR BEAM.  (M)
